no subject

Television1
By Television1 Latest Reply 2014-05-17 20:50:24 -0500
Started 2014-05-17 15:21:11 -0500

so I saw my dietion the other day, and she said I wasn't doing to bad, so we talked about what I ate, and we talked about portion size, and then she asked me about walking, I guess from the way I understand it, is when we take the pill, we need to walk for 10 min, because the two go hand in hand, they help each other out, well since I started doing this walking or some kind of activity, 10 min after each meal, I find myself napping a lot from being tired all the time., but I have lost 10 pounds now, and I found out I have nerve damage in my feet.


4 replies

Just Joyce
Just Joyce 2014-05-17 20:50:24 -0500 Report

I have been on metformin for over 5 years and not one person ever said you have to walk 10 mins after each meal. She may have told you this to get you to be more active. I walk at least once a day. Walking is good for you but you can find other exercises to do on You Tube if you don't feel like walking.

jayabee52
jayabee52 2014-05-17 19:34:33 -0500 Report

Howdy TV.
your visit sounds great for its positivity. Wondering what your "not too bad" numbers are running?

What Medication are you taking? I have not heard that walking for 10 minutes for any of the Meds of which I have heard. Of course walking is good anytime you can. That is great you've lost 10 lbs.

I also join you in the marathon napping department.

God's best to you and yours

James Baker

Glucerna
Glucerna 2014-05-17 19:13:59 -0500 Report

I'm glad you were able to meet with a dietitian, and that you learned some useful information that you're already putting into place.It's great that you're fitting in regular exercise. ~Lynn @Glucerna